# SDR CALA2025081807863

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N2331U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62642
- Aircraft time: 36,711 hours, 3,986 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTDNT CREW REST HAS SULFUR ODOR NEAR ENTRY DOOR.  CONDITION AIR SUPPLIED WITH COOLING PACK IAW AMM 21-00-00-800-803 REV.104,  INSPECTION PERFORMED AT AFT CABIN AREA AROUND FLT ATTEND CREW REST, NO SULFUR OR ELECTRIC ODOR AFTER HALF AN HOUR OF PACK OPS. FOUND SATISFACTORY.
